de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Quadratic hamiltonians on the unit sphere

Frauendiener, J. (1995). Quadratic hamiltonians on the unit sphere. Mechanics Research Communications, 22(4), 313-317.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B99-B Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B9A-9
Genre: Journal Article

Files

show Files
hide Files
:
quadratic.pdf (Publisher version), 191KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Frauendiener, Jörg1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1995-07
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 329723
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mechanics Research Communications
  Alternative Title : Mech. Res. Commun.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 22 (4) Sequence Number: - Start / End Page: 313 - 317 Identifier: ISSN: 0093-6413